MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer observed imprecise hemoglobin results generated on the cell dyn ruby analyzer.The following data was provided (normal range 12 to 14.5): samples from one patient: april 14 12.7.April 14 8.7.April 15 8.5.April 16 8.6.April 16 7.8.April 17 9.1.April 17 8.6.April 17 9.1.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and the hgb flow cell assembly was replaced, resolving the issue.Return testing was not completed as returns were not available.A review of tracking and trending for the cell-dyn ruby analyzer did not identify any trends.A review of tracking and trending for the hgb flow cell assembly did not identify any trends.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the cell-dyn ruby analyzer for serial 55516bg or the hgb flow cell assembly were identified.
 
Event or Problem Description
The customer observed imprecise hemoglobin results generated on the cell dyn ruby analyzer.The following data was provided (normal range 12 to 14.5): samples from one patient: april 14 12.7, april 14 8.7, april 15 8.5, april 16 8.6, april 16 7.8, april 17 9.1, april 17 8.6, april 17 9.1.No impact to patient management was reported.

Brand Name
CELL-DYN RUBY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19310269
Report Number2919069-2024-00034
Device Sequence Number6911625
Product Code GKZ
UDI-Device Identifier00380740017170
UDI-Public(01)00380740017170
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown